# SDR SWAA013156

- Difficulty date: November 19, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 25,758 hours, 23,033 cycles
- Engine: Ge CFM56*
- Engine time: 12,862 hours, 12,024 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 1663M24P04CT
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AT APPROX 100 KNOTS A LARGE BIRD WAS INGESTED INTO NR 1 ENGINE.  COMPLIED WITH BIRD STRIKE INSP AND FOUND DAMAGED FAN BLADES.  REMOVED AND REPLACED FAN BLADES PER MM.
